1) Did it stop your period?
2) Did it hurt to have it inserted?
I'm currently on Ovranette and hadn't had a period for several months. Anyway, I went to Pax East in Boston (to attend Mass Effect Cast Cosplay event) from Ireland and during my stay my period made an appearance. I can only assume it might be one of those pills you have to take at the same time every day (I take it in the morning) and the time zone difference meant a chance in how long it was between taking the pill at home in Ireland and on the morning of my first full day in Boston. Does my theory sound legit?
What's the weirdest thing your mother has ever done to you? For me it was when she approached me and told me 'let me sniff under your arms to see if you need a shower'
Any idea on how to get rid of the tiles display on Windows 8? It drives me up the wall when my computer randomly opens it when I'm doing something else on the computer. By tiles I mean the display that looks like a tablet interface